MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 60/8

CONTACT¿DETACH; CONTACT DETACH G29 60/8
Lot Number 5143849
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she was in the process of inserting her infusion site therefore the infusion set's adhesive/steel needle detached from the tubing rendered the set unusable.She obtained a new set and inserted it with no issue and resumed insulin successfully.Her blood glucose level was 381 mg/dl at the time of this event.The patient did not notice any damage when the package was first opened.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 60/8
MDR Report Key8494774
Report Number3003442380-2019-00997
Device Sequence Number16434882
Product Code FPA
UDI-Device Identifier05705244003378
UDI-Public05705244003378
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5143849
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1